I'm posting about my husband. He's 27 years old and in the Marine Corps. He's been in excellent shape and exercised regularly. Back in April, he felt chest pains/dizziness/nausea/sweating so I took him to the ER. They kept him for 15 hours and sent him home with an appt the next week. His doc said it could be anxiety. They gave him meds.. did not work so they ruled that out. They ruled out heartburn and muscle skeletal stuff. (I'm so doctor language stupid. haha.) Anyhow, they sent him to a civilian cardiac specialist because his chest pains were happening more and more frequent (everyday). We started to see this doc in the beginning of July. First visit, he was given a prescription for nitro and for aspirin. The nitro seems to help a lot. He's done a Echo, wore a heart monitor for 24 hours and did a stress test. Yesterday, we went for the results.
Mind you, during the stress test, his chest started to hurt and left side started to go numb. So the doc gave him a nitro spray and kept going. When the test was over, the doc said "it's def. your heart." With that being said, we go for the results yesterday and hope to find an answer.
The nurse who did the echo told my husband he had found a leaky heart valve. The doctor told us yesterday it wasn't leaking enough to worry about.
He wore the heart monitor for 24 hours but wore it at home. It's 120 degrees here and the nurses told my husband to not go outside with the monitor on. The doc noted that at 730pm his heart rate went up to 138 bpm. Also, at 1am (my hubby goes to bed at 9), his heart rate dropped to 46 bpm. The doc said this was perfectly normal. Is it?
Stress test... we figured we would find something on it because of the chest pain/numbness that had occured. Again, nothing. He said the test didn't show the episode of the chest pain. The test had a lot of lines to it .. and he did not really offer to explain any of it.
It's been almost 4 months and he still has chest pains everyday. It seems to get worst because now his left side is becoming numb and he's having back pains/ weight gain... etc.
The doctor wants to schedule a nuc. stress test and an angiogram. He also gave my hubby a prescription for beta blockers yesterday. Should he feel safe taking those? We know nothing about it. When he comes home with the name of the meds, i'll google it and read the sheets that come with it but if they didn't find anything, then why prescribe him more meds???
We're so lost as to what to do. His doc said when his chest started to hurt again, go straight to the ER.. a real ER and not the one on base.
Should we find a new doc or is this possible???
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?